J Korean Ophthalmol Soc > Volume 60(3); 2019 > Article
Journal of the Korean Ophthalmological Society 2019;60(3):276-279.
DOI: https://doi.org/10.3341/jkos.2019.60.3.276    Published online March 15, 2019.
A Case of Clozapine-induced Corneal and Lenticular Pigmentation.
Ji Seon An, Young Mi Lee, Joo Young Kwag, Joo Hyun, Jin Seok Choi, Kyu Hong Pak, Sung Kun Chung
1Saevit Eye Hospital, Goyang, Korea. eyekun@gmail.com
2Department of Pharmacy, Saevit Eye Hospital, Goyang, Korea.
클로자핀 복용으로 유발된 각막 및 수정체 색소침착 1예
안지선1⋅이영미2⋅곽주영1⋅현 주1⋅최진석1⋅박규홍1⋅정성근1
새빛안과병원1, 새빛안과병원 약제실2
Correspondence:  Sung Kun Chung,
Email: eyekun@gmail.com
Received: 30 August 2018   • Revised: 7 November 2018   • Accepted: 19 February 2019
Abstract
PURPOSE
To report a case of corneal and lenticular pigmentation after prolonged clozapine therapy. CASE SUMMARY: A 56-year-old male visited our hospital with a progressive decline in vision that affected both eyes. He had a history of schizophrenia. He was being treated with 200 mg clozapine and 1 mg lorazepam daily, and had been treated with clozapine for 5 years. At the first visit, his best-corrected-visual acuity was 20/32 in both eyes. Slit lamp examination of the corneas showed bright, fine, grayish-brown deposits on the endothelium, and on dilation, bilateral central stellate opacity of the anterior portion of the lens capsule was revealed. CONCLUSIONS: Clozapine may induce corneal and lenticular pigmentation and thus may lead to a decline in vision. Patients on long-term clozapine therapy should be considered for regular ophthalmic review.
Key Words: Clozapine;Corneal pigmentation;Lenticular pigmentation


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
SKY 1004 Building #701
50-1 Jungnim-ro, Jung-gu, Seoul 04508, Korea
Tel: +82-2-583-6520    Fax: +82-2-583-6521    E-mail: kos08@ophthalmology.org                

Copyright © 2021 by Korean Ophthalmological Society. All rights reserved.

Developed in M2PI

Close layer
prev next